# SDR CHQA20130726195

- Difficulty date: July 26, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N271SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145305
- Aircraft time: 28,773 hours, 27,278 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 19,087 hours, 17,944 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3631001005
- Part serial: 1094A
- Condition: Failed
- Location: Flap System
- Part time: 6,714 hours, 6,937 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT,  RECEIVED A FLAP LOW SPEED MESSAGE.  RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.   FLAP ELECTRONIC CONTROL UNIT AND LT VELOCITY SENSOR REPLACED.  OPS CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
